Help me for my question about nebistar and Thyronorm.


Q: Dear Doctor, I am 47 years old, I am using Nebistar 2.5 and Thyronorm 12.5 cmg from last 4.5 years. My height is 5.'2' and weight is 70 kgs. I have have undergone diagnosis regularly, TSH levels are norms and B.P. also normal, can i continue to use both the tabs or can stop, is there any side effects from above tabs. Kindly let me know.

Symptoms:  Tiredness, back pain, feeling sleepy some times.

A:   Hello
Thank you posting your query on “Ask the Doctor”.
The treatment of hypertension is aimed at controlling the blood pressure. If you stop the medicine, there is every chance that your BP may shoot up again. So whatever is a normal assumed by you is because of the effect of tab. Nebistar. No antihypertensive should be discontinued without a consent of treating doctor.
You may discuss the issue with your doctor. He may allow you to have a tablet-free period and monitor your BP.
Similarly with hypothyroid, supplement of thyroxine is given to maintain normal TSH levels. Hence, tablet thyronorm should not be discontinued without consent of treating doctor.
As far as side effects are concerned, you are on less harmful and more effective dose of medicines.
Please consult your doctor in case of any doubts and avoid self decisions.
Wish you a good health.

Comments / Follow Ups

Patient: Thank you for reply, some times i am feeling with fissure problem also and my skin has become little dark/looking tired (i observed this when i take the photograph). Is this due to side effect or any other cause. Kindly advise if any measures to take.

Related Q&A

Q: Hi...I amm 37 male...was detected with Vitamin D Deficiency Level is only 8.....Doc gave me DV 60k once a week for tw...

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon